Application of the averaging method for a two-point boundary problem for systems of integro-differential equations of Fredholm type.
Aequationes mathematicae, Tome 16 (1977), pp. 71-80
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1977__16_136677,
author = {D.D. Bainov and G.H. Sarafova},
title = {Application of the averaging method for a two-point boundary problem for systems of integro-differential equations of {Fredholm} type.},
journal = {Aequationes mathematicae},
pages = {71--80},
year = {1977},
volume = {16},
zbl = {0382.45009},
url = {http://geodesic.mathdoc.fr/item/AM2_1977__16_136677/}
}
TY - JOUR AU - D.D. Bainov AU - G.H. Sarafova TI - Application of the averaging method for a two-point boundary problem for systems of integro-differential equations of Fredholm type. JO - Aequationes mathematicae PY - 1977 SP - 71 EP - 80 VL - 16 UR - http://geodesic.mathdoc.fr/item/AM2_1977__16_136677/ ID - AM2_1977__16_136677 ER -
%0 Journal Article %A D.D. Bainov %A G.H. Sarafova %T Application of the averaging method for a two-point boundary problem for systems of integro-differential equations of Fredholm type. %J Aequationes mathematicae %D 1977 %P 71-80 %V 16 %U http://geodesic.mathdoc.fr/item/AM2_1977__16_136677/ %F AM2_1977__16_136677
D.D. Bainov; G.H. Sarafova. Application of the averaging method for a two-point boundary problem for systems of integro-differential equations of Fredholm type.. Aequationes mathematicae, Tome 16 (1977), pp. 71-80. http://geodesic.mathdoc.fr/item/AM2_1977__16_136677/